Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 68, NWS State College, PA

August 1, 2016Juniata County, Perry County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 1, 2016, 4:28 PM EDT for Juniata County, Perry County, Pennsylvania. It was in force for 92 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2016, 4:28 PM EDT (20:28 UTC)
Expired
Aug 1, 2016, 6:00 PM EDT
In force
92 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Juniata County, PA, Perry County, PA

The radar

The State College radar (KCCX), 87 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 4:36 PM EDTTSTM WND DMG2 S Port Royal, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

183 
WUUS51 KCTP 012028
SVRCTP
PAC067-099-012200-
/O.NEW.KCTP.SV.W.0068.160801T2028Z-160801T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 600 PM EDT.

* AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEXICO...
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WALNUT...ICKESBURG...COLONEL DENNING STATE PARK...SPRUCE HILL...
  SHERMANSDALE...MEXICO...NEWPORT...DUNCANNON...LOYSVILLE...NEW
  BLOOMFIELD...EAST SALEM...MIFFLINTOWN...BLAIN...THOMPSONTOWN...PORT
  ROYAL...MIFFLIN...LANDISBURG AND MILLERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4029 7751 4033 7755 4053 7754 4063 7727
      4052 7709 4039 7702 4037 7702 4036 7697
      4032 7693 4027 7730 4029 7733 4026 7739
      4026 7742 4031 7736 4031 7737 4024 7751
TIME...MOT...LOC 2028Z 332DEG 23KT 4051 7739 

HAIL...1.00IN
WIND...60MPH
 
$$

JUNG
1 follow-up statement
984 
WWUS51 KCTP 012118
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT MON AUG 1 2016

PAC067-012128-
/O.CAN.KCTP.SV.W.0068.000000T0000Z-160801T2200Z/
JUNIATA PA-
518 PM EDT MON AUG 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JUNIATA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4029 7751 4033 7755 4038 7745 4050 7714
      4052 7709 4039 7702 4037 7702 4036 7697
      4032 7693 4027 7730 4029 7733 4026 7739
      4026 7742 4031 7736 4031 7737 4024 7751
TIME...MOT...LOC 2118Z 327DEG 18KT 4033 7720 

$$

PAC099-012200-
/O.CON.KCTP.SV.W.0068.000000T0000Z-160801T2200Z/
PERRY PA-
518 PM EDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL PERRY COUNTY...

AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHERMANSDALE... MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEWPORT...DUNCANNON...LOYSVILLE...COLONEL DENNING STATE PARK...
SHERMANSDALE...NEW BLOOMFIELD...LANDISBURG AND BLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4029 7751 4033 7755 4038 7745 4050 7714
      4052 7709 4039 7702 4037 7702 4036 7697
      4032 7693 4027 7730 4029 7733 4026 7739
      4026 7742 4031 7736 4031 7737 4024 7751
TIME...MOT...LOC 2118Z 327DEG 18KT 4033 7720 

HAIL...1.00IN
WIND...60MPH
 
$$

JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 4:07 PM EDT, 21 minutes earlier.

Area forecast discussion, Aug 1, 4:07 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service State College PA
407 PM EDT MON AUG 1 2016

.SYNOPSIS...
An upper trough will drift slowly east across the state today,
supporting mainly scattered showers and thunderstorm into this
evening...mainly across the eastern half of Pennsylvania.

A ridge of high pressure at the sfc and aloft will build over the
commonwealth Tuesday through Thursday, accompanied by warm and
mainly dry weather. The surge of warm air will peak late in the
week ahead of a strong cold front. Ensemble model guidance shows
high confidence for cooler and drier air could moving in for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Isolated to scattered showers and thunderstorms will continue to
develop the region into Early eyeing in ten warm and humid
airmass in place. Also helping to force convection is shortwave
trof moving east across into northern New England.

Stationary front along the PA/MD bordering helping to focus
strongest activity early should remain stalled in the region over
night.

Min temps Tuesday morning should be a bit cooler than this am, as
some drier/cooler air seeps in from the north.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
High pressure building over the region at the surface and aloft
will bring partly cloudy but dry conditions for tonight and
Tuesday...with still moderately high dewpoints ranging from the
upper 50s NW to mid and upper 60s in the southeast.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Latest runs of the operational models and ensemble means show
similar ideas for the large scale pattern through the period.
Compact shortwave system tracking east along the Canadian border
will suppress near-to-above average heights and eventually carve
out an upper level trough over eastern Canada and the Northeast
U.S. by the weekend. This system will also send a cold front
through the area Fri-Sat which will ultimately be the main focus
for convective rainfall during the period.

High pressure departing the New England coastal region should keep
a mainly dry pattern in place through midweek with isolated Tstorm
chances /20-30 POPs/ confined primarily along and west of the
Alleghenies near intersection of return-flow moisture/warm front
and terrain-induced lift.

Thunderstorms along and ahead of cold front progressing into the
area later Friday into Saturday may be on the strong side. Will
need to monitor SPC convective outlooks in the coming days for
more details. Current fropa timing in GFS/EC/CMC suggests central
PA may be in a somewhat of a void in storm coverage Friday night
into early Saturday, with the main convective risks focused more
over far northwestern and southeastern PA. This may change so stay
tuned. Behind the front, confidence is growing in an unseasonably
dry airmass pouring into the area with PWs dropping below normal
by early next week. This should also translate into lower and more
comfortable humidity along with cooler nighttime lows.

With an overall pattern that is fairly typical for August,
temperatures will likely be within 10F of climate normals. The
warmest days of the period will be Friday and Saturday. Heat
indices do not appear to be an issue with max values peaking in
the lower to mid 90s Friday/Saturday afternoon across the lower
Susq. Valley. Storms and frontal timing may impact max HX values.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Isolated to scattered showers and thunderstorms will continue to
develop the region into early eyeing in the warm and humid
airmass in place to the north of a stationary front along the
PA/MD border.

Most airfields will remain VFR through the evening unless
impacted by the storms. Exception will be over the lower
susq/KMDT and KLNS/ where lowered vsbys in haze will keep MVFR
conds in addition to the showers and thunderstorms.

OUTLOOK...

TUE...Am fog possible, mainly KBFD.

WED-THU...Patchy fog possible around dawn.

FRI...Isold pm tsra impacts possible western PA.

SAT...Psbl cold fropa with showers and thunderstorms.

&&

.CLIMATE...
For Williamsport.

July 2016 had a mean temperature of 76.8 degrees. This is the
8th warmest on record. This average temperature was warmer than
the 76.6 degrees set in July 1993. July 2011 and 2012 were also
in the top 10th warmest. There was 9 days with thunder in July.
There was 14 days at 90 degrees or higher.

For Harrisburg.

July 2016 had a mean temperature of 79.4 degrees. This is the
5th warmest on record. This average temperature was warmer than
the 79.3 degrees set in July 2012. July 2010 and 2011 were also
in the top 10th warmest. There was 8 days with thunder in July.
There was 15 days at 90 degrees or higher.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Gartner
NEAR TERM...Gartner
SHORT TERM...Lambert/Gartner
LONG TERM...Steinbugl
AVIATION...Gartner/Martin
CLIMATE...Martin
Hazardous weather outlook, Aug 1, 4:03 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 AM EDT MON AUG 1 2016

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-020815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
403 AM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 3:32 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT MON AUG 1 2016

PAZ019-027-028-050-012000-
MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-SNYDER PA-
332 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SNYDER...CENTRE...
JUNIATA...AND MIFFLIN COUNTIES UNTIL 400 PM EDT...

AT 332 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
REEDS GAP STATE PARK...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...BELLTOWN...MCCLURE...MILROY...REEDSVILLE...
POE VALLEY STATE PARK...YEAGERTOWN...JUNIATA TERRACE...ALFARATA...
REEDS GAP STATE PARK...BEAVER SPRINGS...HIGHLAND PARK...
SEVEN MOUNTAINS...BURNHAM...MAITLAND...WAGNER AND SIGLERVILLE.

LAT...LON 4071 7767 4085 7752 4075 7719 4054 7755
TIME...MOT...LOC 1932Z 309DEG 13KT 4073 7752

RXR
Special weather statement, Aug 1, 3:36 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EDT MON AUG 1 2016

PAZ057-065-012000-
DAUPHIN PA-YORK PA-
336 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK AND DAUPHIN
COUNTIES UNTIL 400 PM EDT...

AT 335 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PAXTANG...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE. MINOR
FLOODING MAY ALSO DEVELOP.

LOCATIONS IMPACTED INCLUDE...
HERSHEY...STEELTON...COLONIAL PARK...MIDDLETOWN...HARRISBURG...
HUMMELSTOWN...PROGRESS...VALLEY GREEN...RUTHERFORD...ROYALTON...
BRESSLER-ENHAUT-OBERLIN...LAWNTON...PENBROOK...PAXTANG...HIGHSPIRE...
THREE MILE ISLAND...LEWISBERRY...CAPITAL CITY AIRPORT...
GOLDSBORO AND HERSHEY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4018 7692 4020 7692 4020 7693 4021 7690
      4022 7690 4021 7689 4022 7686 4028 7691
      4035 7663 4020 7657 4019 7660 4015 7668
      4015 7669 4016 7669 4015 7670 4013 7688
TIME...MOT...LOC 1935Z 280DEG 9KT 4026 7682

RXR
Special weather statement, Aug 1, 3:59 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT MON AUG 1 2016

PAZ027-028-050-012030-
MIFFLIN PA-JUNIATA PA-SNYDER PA-
359 PM EDT MON AUG 1 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SNYDER...JUNIATA...AND
MIFFLIN COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BELLTOWN TO HIGHLAND PARK. MOVEMENT WAS EAST
AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...WALNUT...MCALISTERVILLE...MCCLURE...SPRUCE HILL...
YEAGERTOWN...JUNIATA TERRACE...MEXICO...RICHFIELD...ALFARATA...
HIGHLAND PARK...BURNHAM...MAITLAND...WAGNER...EAST SALEM...
MIFFLINTOWN...THOMPSONTOWN...PORT ROYAL AND MIFFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4061 7766 4074 7734 4069 7704 4065 7694
      4063 7695 4061 7700 4058 7718 4056 7717
      4051 7730 4045 7745
TIME...MOT...LOC 1959Z 283DEG 22KT 4067 7740 4061 7758

JUNG
Special weather statement, Aug 1, 4:08 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT MON AUG 1 2016

PAZ065-012030-
YORK PA-
408 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 430
PM EDT...

AT 407 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DOVER...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE. MINOR
FLOODING MAY ALSO DEVELOP.

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...WEST YORK...EAST YORK...DOVER...SHILOH...
SPRING GROVE...GRANTLEY...YORK AIRPORT...EMIGSVILLE...NORTH YORK...
NEW SALEM...YORK COLLEGE OF PENNSYLVANIA...PENN STATE YORK...
TYLER RUN-QUEENS GATE AND STONYBROOK-WILSHIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4000 7695 4008 7684 3997 7664 3984 7685
TIME...MOT...LOC 2007Z 310DEG 7KT 4000 7686

RXR
Special weather statement, Aug 1, 4:19 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT MON AUG 1 2016

PAZ057-059-012045-
DAUPHIN PA-LEBANON PA-
419 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND DAUPHIN
COUNTIES UNTIL 445 PM EDT...

AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PENN NATIONAL RACE COURSE...MOVING NORTH AT 5 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ANNVILLE...PALMYRA...SKYLINE VIEW...LICKDALE...FORT INDIANTOWN GAP...
WILLIAMSTOWN...FREDERICKSBURG...HARPER TAVERN...PENN NATIONAL RACE
COURSE...ONO...WICONISCO...LINGLESTOWN...DEHART DAM...CLEONA...
CAMPBELLTOWN...LYKENS...HERSHEY AND JONESTOWN.

LAT...LON 4027 7652 4034 7679 4063 7666 4048 7641
TIME...MOT...LOC 2019Z 197DEG 5KT 4041 7662

DEVOIR
Special weather statement, Aug 1, 4:24 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 PM EDT MON AUG 1 2016

PAZ028-056-012100-
JUNIATA PA-PERRY PA-
424 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF JUNIATA AND PERRY
COUNTIES UNTIL 500 PM EDT...

AT 424 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MEXICO...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WALNUT...ICKESBURG...SPRUCE HILL...SHERMANSDALE...MEXICO...NEWPORT...
LOYSVILLE...NEW BLOOMFIELD...EAST SALEM...MIFFLINTOWN...
THOMPSONTOWN...PORT ROYAL...MIFFLIN...LANDISBURG...
MILLERSTOWN AND DUNCANNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4027 7741 4031 7736 4029 7743 4051 7760
      4061 7739 4061 7718 4031 7698 4027 7732
      4028 7733 4029 7732 4029 7733 4026 7738
      4026 7741
TIME...MOT...LOC 2024Z 332DEG 24KT 4052 7741

JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:38 PM EDTSpecial Weather StatementCTPMontour, Northumberland37 min
Jul 31, 8:58 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland77 min
Jul 31, 9:52 PM EDTSpecial Weather StatementCTPSchuylkill53 min
Jul 31, 10:59 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Aug 1, 2:05 PM EDTSpecial Weather StatementCTPPerry40 min
Aug 1, 2:13 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry47 min
Aug 1, 2:20 PM EDTSpecial Weather StatementCTPAdams25 min
Aug 1, 3:00 PM EDTSpecial Weather StatementCTPAdams30 min
Aug 1, 3:03 PM EDTSpecial Weather StatementCTPCumberland27 min
Aug 1, 3:17 PM EDTSpecial Weather StatementCTPDauphin28 min
Aug 1, 3:21 PM EDTSpecial Weather StatementCTPDauphin24 min
Aug 1, 3:32 PM EDTSpecial Weather StatementCTPJuniata28 min
Aug 1, 3:36 PM EDTSpecial Weather StatementCTPDauphin24 min
Aug 1, 3:59 PM EDTSpecial Weather StatementCTPJuniata31 min
Aug 1, 4:08 PM EDTSpecial Weather StatementCTPYork22 min
Aug 1, 4:19 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 1, 4:24 PM EDTSpecial Weather StatementCTPJuniata, Perry36 min
Aug 1, 4:41 PM EDTSpecial Weather StatementCTPYork34 min
Aug 1, 5:23 PM EDTSpecial Weather StatementCTPYork37 min
Aug 1, 5:57 PM EDTSpecial Weather StatementCTPCarbon48 min
Aug 1, 6:01 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan119 min
Aug 1, 6:25 PM EDTSevere Thunderstorm WarningCTPLycoming40 min
Aug 1, 6:46 PM EDTSpecial Weather StatementCTPMontour14 min
Aug 1, 6:49 PM EDTSpecial Weather StatementCTPUnion26 min
Aug 1, 7:56 PM EDTSpecial Weather StatementCTPSnyder49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.